# SDR WRNA20150029

- Difficulty date: January 19, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N903AR
- Make and model: Boeing 747-400
- Aircraft serial: 33096
- Aircraft time: 49,601 hours, 6,558 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ALL SYSTEMS WERE NORMAL. ONCE A RT TURN HEADING 120 DEGREES WAS INITIATED, THE CREW RECEIVED A "RADAR FAIL" MESSAGE WHILE IN THE TURN.  AFTER A CLIMB OF 10,000 FT, THE CREW WAS UNSUCCESSFUL IN FIXING THE PROBLEM.  AFTER DISCUSSING THE DUAL RADAR FAILURE WITH THE FLIGHT FOLLOWER THE CREW DECIDED TO RETURN TO DEPARTURE DUE TO NIGHT OPERATIONS AND WEATHER FORECASTED ALONG ROUTE AND AT DESTINATION.  NO FUEL DUMP WAS REQUIRED. R & R WEATHER RADAR ANTENNA IAW AMM 34-34-03, OPS CHECK GOOD AND TEST PASSED.
